Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Rash or Bites?

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I have like these little red dots on both sides of my stomach. They look a little like bites as when itched they are bumpy but it also looks a bit like a rash too.

I took a picture but it isn't very clear but you can just see the marks I am on about if you look properly.

Any ideas as to whether they are just bites or is this a rash?

The reason I ask is because I'm worried I might be allergic to these tablets I'm taking but don't know whether I'm just being a hypochondriac.
..JPG 419.6K

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It's Simvastatin 20mg. I get it from the doctors. I just don't know if I'm being paranoid or not. I'll ask my mum when she gets back and see what she thinks. It's put me off taking them now incase :(
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    for a photo to be in focus you need to hold the camera at least a meter away on most cameras
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Yeah, sorry I know what all the symptoms are because it says so in the leaflet I have. But I don't know whether I'm just being stupid and fitting it to what it says, like the rash, nausea and headaches, all of which I have had recently.

    Oh well, I'll just stop taking them for now, I've lived 18 years with out them, I just don't want to die or anything.

    Thanks for having a look though :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I don't think you should just stop taking them, as the rash may not be linked to the medication! How long ago did you start taking the medication and when did the rash appear? If anything I would go to the chemist, like someone else said, and let the pharmacist have a look. Or go back to your doctor.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Why can't you just stop taking them? It does say if you notice any of the symptoms then stop taking them immediately. Like any tablets mostly at some point you stop taking them so it should be alright.

    I've taken them for about a month and a bit. For the first month I was fine, but the brand changed with the second pack despite them having the same name, and that's when I've noticed. Could just be a coincidence though.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    If it was a different brand than your first pack it could be something they use in that particular brand that you could be allergic to, like any colouring they might use etc. In most cases reactions to medications happen pretty quick when first taking them so if it only started with the different brand than it is more than likely linked to that.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I've just compared them and there is some different things in there as well as the same.

    I've shown my mum now and she said it is a rash, so has told me to go to the doctors in the morning :(

    Thanks everyone :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    squeal wrote: »
    I just don't want to die or anything.

    Aww bless. lol

    Sorry, a wee bit late, but yeah it just looks like a rash to me? I wouldn't worry too much...

    I have no idea about those tablets!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    The doctor was pretty dumb anyway. She said to come off them for a week then see if they can get hold of the brand I started with. The rash could have been due to anything. Good one. Anyway she said it's nothing serious so I should survive :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    squeal wrote: »
    so I should survive :D

    Fingers crossed eh? :p

    Yeah doctors rarely give you straight answers, I used to wake up with splitting headaches if I slept on a certain ear, thought I had an infection so I went to the doctor and he was like "Urm, I'm not sure, could be anything, I doubt it's serious though."

    Cheers mate, then why the fuck do I have to sleep on a certain side to avoid the most painful headaches known to man? Can't I have some damn ear drops or something?? lol
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Maybe you're just a freak :p

    Was there an infection though?
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I probably am, yep! :D

    Lol Apparantly not. I was just worried because I was flying shortly after and I've heard horror stories about people flying with ear infections, and how their ear drums burst and blood trickles out their ears!! :yuck: :nervous:

    Luckily this didn't happen to me lol, and the headaches stopped after a couple of weeks, wierd... :chin:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Tell me about it. I have to go to the dentist's tomorrow and I'm paranoid I might need something doing but in the paper this woman was having a filling done and they accidentally pumped the air into her stomach and she died!! I don't trust these Polish people either, they do things without telling you :nervous:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Lol I'm sure that kinda thing is EXTREMELY rare...and if you've been brushing your teeth like a good girl, then you won't need anything to be done! :p

    Lol I know what you mean though, I don't trust anyone going near my teeth with sharp pointy objects, let alone people that I can't even understand!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I have but sometimes one hurts if food gets in it, but I don't want an injection or anything. I'll just tell them no!

    My fella went last year and everything was fine in his eyes, no pain, nothing, but they decided to give him a filling and then he had months of agony and in the end had to have it removed. I think they are like those people you see on rogue traders, they just make work for themselves!!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    squeal wrote: »
    I have but sometimes one hurts if food gets in it, but I don't want an injection or anything. I'll just tell them no!

    My fella went last year and everything was fine in his eyes, no pain, nothing, but they decided to give him a filling and then he had months of agony and in the end had to have it removed. I think they are like those people you see on rogue traders, they just make work for themselves!!

    Hmm that sounds normal, I have a tooth where the gum above it hurts a bit when I touch it and brush my teeth, and I went to the dentist not long ago and they said my teeth were fine.

    That sounds a bit dodgy what they did to your bloke though! Well at the end of the day, they need your permission to do anything, so yeah just say no. Now the dentists aren't under the NHS, you can just pretend that you can't afford it or something...
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Oh I have to pay for stuff now I bet. I refused a filling when I was about 9. Only had it because I was bribed with a goosebumps book, but it fell out anyway :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    squeal wrote: »
    I was bribed with a goosebumps book

    Haha goosebumps, lol legendary!
    I wonder if I've still got them anywhere...I used to have millions... :chin:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Can't see in the picture but are the spots a bit like blisters? Are some of them scabbing like you've scratched the tops off them? Is there a pattern to them, do they seem to follow lines?

    If yes then if could be Shingles, in which case you can't do anything about it now the spots have appeared, it'll remain itchy for a couple of weeks (in my experience) and you'll still get the odd pain in your side for a few weeks after that. I still get odd pains/itches in my side after my shingles at Christmas.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Sorry just noticed you'd said you'd been to your doctor so ignore my last post!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Asta wrote: »
    Sorry just noticed you'd said you'd been to your doctor so ignore my last post!

    It's ok, thanks anyway :)
Sign In or Register to comment.